Skip to main content
WeLoveTrump.com may receive compensation from affiliate partners for some links on the site. Read our full Disclosure here.

Investigation Launched After 13-Year-Old Vanessa Martins Figueiredo Dies Following Administration of Pfizer COVID-19 Jab


5,969 views

A 13-year-old girl from Araranguá, Brazil died shortly after taking the first dose of the Pfizer COVID-19 jab.

Vanessa Martins Figueiredo received the shot on November 9th and developed Bell’s Palsy five days later.

The teenager’s condition worsened over the following weeks, and she passed away on January 10th.

The COVID World reported:

The teenager from the city of Araranguá suffered facial paralysis and weakness on one side of her face just five days after the Pfizer jab and was diagnosed with Bell’s Palsy. She underwent treatment with the medicine corticosteroids (an anti-inflammatory) for her condition.

However, her health worsened over the weeks and she was hospitalized on December 29th with respiratory problems. The 13-year-old was then intubated and transferred to the Joana de Gusmão Children’s Hospital in Florianópolis on January 2nd.

Vanessa passed away eight days later on Monday, January 10th.

Her mother, Alice Romano Martins, spoke with Revista Oeste:

According to the girl’s mother, after several tests an infection was detected in the brain, but without a defined cause. The doctor informed that they carried out the treatment with antibiotics, but they were not able to lower the patient’s fever.

“They tried all night, but in the morning her condition worsened. And then they called me in the ‘living room’ and said that nothing more could be done, as the infection had reached an important part of the brain. At 10:15 am my daughter passed away,” the mother said.

Alice claims that her daughter had no health problems and that so far the cause of death has not been discovered.

Alice posted about her daughter’s passing on Facebook, where she stated her 13-year-old had no underlying health conditions and that the COVID-19 injection caused her death.

She posted the following message on January 10th:

*Source – The COVID World*

The COVID World also noted an investigation launched to determine if there’s a link between her death and the experimental Pfizer COVID-19 jab:

“The death of the girl [Vanessa Martins Figueiredo] was notified by the municipality as a possible ‘Adverse Event Post-Vaccination‘ (AEPV), associated with the application of the Pfizer vaccine.

Considering that the notification of any AEPV must occur within a period of up to 30 days after receiving the vaccine, it is necessary to carefully evaluate this information, as death may be associated with other causes and not necessarily with the vaccine.



 

Join the conversation!

Please share your thoughts about this article below. We value your opinions, and would love to see you add to the discussion!

We Love Trump
Thanks for sharing!
Send this to a friend